# SDR DXTA2014060605795

- Difficulty date: June 5, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 5,256 hours, 3,518 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Seal
- Part number: 681179
- Condition: Torn
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN STOPPING THE ACFT ON THE RAMP THE RT BRAKE GROWLS & AS THE ACFT STOPS THE BRAKE GRABS.   REMOVED NR 3 & NR 4 MAIN WHEEL ASSEMBLIES IAW AMM 32-41-20.  FOUND NR 3 INNER GREASE SEAL DAMAGED, RUBBER HAS A TEAR.  VISUALLY INSPECTED NR 3 & NR 4 BRAKE ASSEMBLIES, NO DEFECTS NOTED.  BRAKES SET & RELEASED NORMALLY ON JACKS.  BLEW OUT BRAKE ASSEMBLIES WITH SHOP AIR.  INSTALLED NEW INNER GREASE SEAL & INSTALLED SAME NR 3 & NR 4 MAIN WHEEL ASSEMBLIES IAW AMM 32-41-20.  TAXI CHECK PERFORMED, CHECKED GOOD, NO DEFECTS NOTED.
